Jump to content

Remeron bloating & weight gain dosage dependent?


Asal

Recommended Posts

I’m just curious if higher doses cause less weight gain? And why do we gain weight on remeron? Only increased appetite? 
 

did anyone become very bloated? I feel pregnant and I’m a guy! Why the bloating?

any help is much appreciated. 
thanks

Link to comment
Share on other sites

  • 1 year later...

Drugs are incompatible with some products as the body begins to work differently. The more often a banned product is consumed, the more damage is done to the body, and various negative symptoms are noted. Since there is no acute allergic reaction, it is impossible to guess the "problem" products.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...